# SDR DHL2004804526

- Difficulty date: July 23, 2004
- Submitted: August 2, 2004
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 80,489 hours, 29,231 cycles
- Engine: Ge CFM562C
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 3646688505
- Condition: Cracked
- Location: Fuselage
- Part time: 80,489 hours, 29,231 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITEM REF. NR. 0910: AFT. ACCY. COMPT. CLIP CRACKED 1.500 AT STA. 660.000 L-22L. REMOVED CRACKED CLIP IAW SRM 53-1-0 PG.1, SRM 51-1-20D PG.21. FABRICATED NEW CLIP (STEEL AISI 4130 0.050) IAW SRM 53-4-1 PG. 140, EA5310-032, DWG 3646688. PERFORMED HEAT TREATMENT IAW DPS 5.00-1. PERFORMED NDT INSPECTION IAW NDT SPM PART 08.00.07/07. CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B. APPLIED PRC SEALANT ON FAYING SURFACE IAW SRM 51-1-11 PG.9. INSTALLED NEW CLIP IAW SRM 51-1-20D PG.9.
